UNIGE document Scientific Article
previous document  unige:11955  next document
add to browser collection

Random conformal snowflakes

Beliaev, Dmitri
Published in Annals of Mathematics. 2010, vol. 172, no. 1, p. 597-615
Abstract In many problems of classical analysis extremal configurations appear to exhibit complicated fractal structures, making it hard to describe them and to attack such problems. This is particularly true for questions related to the multifractal analysis of harmonic measure. We argue that, searching for extremals in such problems, one should work with random fractals rather than deterministic ones. We introduce a new class of fractals: random conformal snowflakes, and investigate their properties, developing tools to estimate spectra and showing that extremals can be found in this class. As an application we significantly improve known estimates from below on the extremal behavior of harmonic measure, showing how to construct a rather simple snowflake, which has a spectrum quite close to the conjectured extremal value.
Full text
Article (Published version) (1.9 MB) - document accessible for UNIGE members only Limited access to UNIGE
(ISO format)
BELIAEV, Dmitri, SMIRNOV, Stanislav. Random conformal snowflakes. In: Annals of Mathematics, 2010, vol. 172, n° 1, p. 597-615. https://archive-ouverte.unige.ch/unige:11955

242 hits

1 download


Deposited on : 2010-09-30

Export document
Format :
Citation style :